# SDR ASOA05352

- Difficulty date: April 18, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Aircraft time: 27,061 hours
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Emergency Light
- Part time: 22,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, THE AFT FIVE ROWS OF EMERGENCY FLOOR LIGHTS AND EXIT SIGNS CAME ON ERRONEOUSLY.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY AT 73WL.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
